Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Sensory Neuropathy Burning Foot

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

throat burning sensations with Aptripla

Firstly thank you for this great forum. I find it incredibly helpful particularly as I live in a developing country and have no support services. My question is I have been on Aptipla for about 3 months and regularly (but not every day) have a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...examination of the throat would be helfpul to sort out. If swallowing similar size capsules and food/liquids doesn't trigger similar burning sensations then you might have an unusual reaction to the Atripla which might lead to consideration of a... Read more »

BURNING SENSATIONS

I initially found out i had syphilis in conjunction with my hiv... probably had syphilis for... Read more »

fatigue and burning sensation in feet and palms

over the last one week, Iam feeling fatigue and little burning sensation in my hands and feet along... Read more »
Articles
San Francisco AIDS Foundation

Understanding and Managing Peripheral Neuropathy

...Capsaicin relieves neuropathic pain by desensitizing pain receptors on the skin. After application, it initially produces a burning sensation and heightened sensitivity, but then reduces sensitivity to pain. Simpson and colleagues conducted a... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...of nerve damage. It occurs in up to 20% of people who take didanosine. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
AIDS InfoNet

Stavudine (Zerit)

...and lactic acidosis. Peripheral neuropathy is a form of nerve damage. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
AIDS InfoNet

Peripheral Neuropathy

...minor nuisance or a disabling weakness. It is usually a feeling of pins and needles, burning, stiffness, or numbness in the feet and toes. It can also be tickling sensations, unexplained pain, or sensations that seem more intense than normal. PN... Read more »
Connect With Others

Burning Sensation

Posted by Anonymous
...like? Is it suppose to be painful? As for me, my urine is generally warm and slightly hot at some point, could that indicate a burning sensation? Read more »

Just another PN question

Posted by Anonymous, 1 Reply
...Distal sensory neuropathy affects the feet and occasionally hands. Would any of the other forms (e.g. motor etc) affect the face and above the knees and Read more »

Neuropathy?

Posted by ScotCharles, 1 Reply
...progressed to weakness. After two days the symptoms passed and I regained strength in my left side; but, I was left with a burning sensation in my left foot that felt like I was walking on hot coals. I asked my HIV specialist at the time, Dr.... Read more »

symptoms

Posted by Anonymous, 1 Reply
...Had a swollen lymph node near left groin area. Burning sensation in the eyes. Rash on penis and feet and low fever. These symptoms occurred 8 weeks after exposure. I know that my chance of Read more »